# SDR ASAA2019120641513

- Difficulty date: December 4, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 15,973 hours, 5,209 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Condition: Faulted
- Location: Nr 1 Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENG START ON #1 ENG NORMAL START SEQ UNTIL STARTER CUTOUT. AT STARTER CUTOUT EGT DECREASED AND ENG SHUTDOWN. ON FUEL PANEL "ENG VALVE CLOSED" BLUE LIGHT WENT BRIGHT AT STARTER CUTOUT. RAN ABORTED ENG START CHECKLIST. MOTORED ENG FOR 60 SECONDS. GROUNDED - YES. REF B737-900 FIM 73-06 TASK 805 ENG VLV CLOSED LT STAYS BRIGHT. ACCOMPLISHED ENG RUN AT GATE. START SUCCESSFUL. NO FAULTS NOTED. PERFORMED WET MOTOR ENG #1 REF B737-900 AMM TASK 71-00-00-700-822-F00. PERFORMED BITE TEST IGNITOR SYSTEM REF FIM TASK 74-801. FOUND ERROR CODE 74-30971 ENG #1 DUAL CHANNEL FOR IGN #1 & #2 (LT AND RT). ACCOMPLISHED IGNITION AUDIBLE TEST REF AMM 74-00-00 TEST PASSED FOR BOTH L & R IGNITERS. PER TSR 704485 REMOVED AND REPLACED #1 SPAR VALVE ACTUATOR PER AMM 28-22-11. OPS CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
